AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(all)
Sort order: Date
     

  
Results: 91 to 120 of 196 found      Go to page: 1 2 3 4 5 6 7

[91] Jim Agler and John E. McCarthy. Model theory II: Function spaces. Graduate Studies in Mathematics 44 (2002) 237-261.
Book volume table of contents
View Article: PDF

[92] Jim Agler and John E. McCarthy. Collections of kernels. Graduate Studies in Mathematics 44 (2002) 211-235.
Book volume table of contents
View Article: PDF

[93] Jim Agler and John E. McCarthy. Schur products. Graduate Studies in Mathematics 44 (2002) 273-275.
Book volume table of contents
View Article: PDF

[94] Jim Agler and John E. McCarthy. $P^2(\mu )$. Graduate Studies in Mathematics 44 (2002) 49-53.
Book volume table of contents
View Article: PDF

[95] Jim Agler and John E. McCarthy. The universal Pick kernel. Graduate Studies in Mathematics 44 (2002) 97-124.
Book volume table of contents
View Article: PDF

[96] Jim Agler and John E. McCarthy. Localization. Graduate Studies in Mathematics 44 (2002) 263-272.
Book volume table of contents
View Article: PDF

[97] Jim Agler and John E. McCarthy. The spectral theorem for normal $m$-tuples. Graduate Studies in Mathematics 44 (2002) 287-291.
Book volume table of contents
View Article: PDF

[98] Jim Agler and John E. McCarthy. Riesz interpolation. Graduate Studies in Mathematics 44 (2002) 281-285.
Book volume table of contents
View Article: PDF

[99] Jim Agler and John E. McCarthy. Hardy spaces. Graduate Studies in Mathematics 44 (2002) 35-48.
Book volume table of contents
View Article: PDF

[100] Jim Agler and John E. McCarthy. Pick redux. Graduate Studies in Mathematics 44 (2002) 55-69.
Book volume table of contents
View Article: PDF

[101] Jim Agler and John E. McCarthy. Pick Interpolation and Hilbert Function Spaces. Graduate Studies in Mathematics 44 (2002) MR MR1882259.
Book volume table of contents

[102] Jim Agler and John E. McCarthy. Characterizing kernels with the complete Pick property. Graduate Studies in Mathematics 44 (2002) 79-95.
Book volume table of contents
View Article: PDF

[103] Peter Duren and Alexander P. Schuster. Finite unions of interpolation sequences. Proc. Amer. Math. Soc. 130 (2002) 2609-2615. MR 1900868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] R. A. Hibschweiler. Composition operators on Dirichlet-type spaces. Proc. Amer. Math. Soc. 128 (2000) 3579-3586. MR 1778280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Peter L. Duren, Alexander P. Schuster and Kristian Seip. Uniform densities of regular sequences in the unit disk. Trans. Amer. Math. Soc. 352 (2000) 3971-3980. MR 1707485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Daniel Suárez. A counterexample for $H^{\infty}$ approximable functions. Proc. Amer. Math. Soc. 128 (2000) 3003-3007. MR 1707532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Nina Zorboska. Composition operators on weighted Dirichlet spaces. Proc. Amer. Math. Soc. 126 (1998) 2013-2023. MR 1443862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Maria Nowak. Hankel operators on the Bergman space of the unit ball. Proc. Amer. Math. Soc. 126 (1998) 2005-2012. MR 1443848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Alexander Borichev and H\aa kan Hedenmalm. Harmonic functions of maximal growth: invertibility and cyclicity in Bergman spaces . J. Amer. Math. Soc. 10 (1997) 761-796. MR 1446365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Wilhelm Schwick. On Korenblum's maximum principle. Proc. Amer. Math. Soc. 125 (1997) 2581-2587. MR 1307563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Alexander P. Schuster. Sets of sampling and interpolation in Bergman spaces. Proc. Amer. Math. Soc. 125 (1997) 1717-1725. MR 1396996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Jun-ichi Tanaka. Single generator problem. Trans. Amer. Math. Soc. 348 (1996) 4113-4129. MR 1340187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] William T. Ross. Invariant subspaces of the harmonic Dirichlet space with large co-dimension. Proc. Amer. Math. Soc. 124 (1996) 1841-1846. MR 1307561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] V. Tolokonnikov. Stable rank of $H\sp \infty$ in multiply connected domains . Proc. Amer. Math. Soc. 123 (1995) 3151-3156. MR 1273527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] A. VolЬberg, R. Younis and D. Zheng. Subalgebras of $C(M(H\sp \infty))$ . Proc. Amer. Math. Soc. 123 (1995) 367-371. MR 1221728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Thomas Dowling and Anthony G. O’Farrell. Affine transformations and analytic capacities . Trans. Amer. Math. Soc. 347 (1995) 2643-2655. MR 1273488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Nina Zorboska. Composition operators with closed range . Trans. Amer. Math. Soc. 344 (1994) 791-801. MR 1236226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Jun-ichi Tanaka. Flows in fibers . Trans. Amer. Math. Soc. 343 (1994) 779-804. MR 1202421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Stefan Richter and Carl Sundberg. Invariant subspaces of the Dirichlet shift and pseudocontinuations . Trans. Amer. Math. Soc. 341 (1994) 863-879. MR 1145733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 196 found      Go to page: 1 2 3 4 5 6 7

American Mathematical Society